# SDR 95ZZZX3453

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, MAINTENANCE CHECK FOUND LT ELEVATOR OUTBOARD HINGE FITTING CRACKED.  REMOVED AND REPLACED LEFT OUTBOARD HINGE FITTING IAW MM 55-50-0.
